Alert archive / Colorado / Wind Advisories in 2007

Wind Advisory 8, NWS Grand Junction, CO

October 20, 200713 counties in Colorado; Grand County, San Juan County, Utah

NWS Grand Junction, CO issued this wind advisory at Oct 20, 2007, 4:56 AM MDT for 13 counties in Colorado; Grand County, San Juan County, Utah. It took effect at Oct 20, 2007, 12:00 PM MDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Oct 20, 2007, 4:56 AM MDT (10:56 UTC)
In effect from
Oct 20, 2007, 12:00 PM MDT
Expired
Oct 20, 2007, 8:00 PM MDT
In force
8 hr
Issued by
NWS Grand Junction, CO

Counties Delta County, CO, Dolores County, CO, Eagle County, CO, Garfield County, CO, Gunnison County, CO, Mesa County, CO, Moffat County, CO, Montezuma County, CO, Montrose County, CO, Pitkin County, CO, Rio Blanco County, CO, Routt County, CO, San Miguel County, CO, Grand County, UT, San Juan County, UT

The radar

The Grand Junction radar (KGJX), 16 km from the middle of the area, began a volume at 10:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 10.9 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2007-10-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2007-10-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2697 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
229 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KGJT 201056
NPWGJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
456 AM MDT SAT OCT 20 2007

...STRONG SOUTHWEST WINDS AHEAD OF COLD FRONT THIS AFTERNOON...

.A STRONG PACIFIC STORM SYSTEM WILL MOVE SOUTHEAST ACROSS EASTERN 
UTAH AND WESTERN COLORADO LATE TODAY AND TONIGHT. WINDS AHEAD OF
THE ASSOCIATED COLD FRONT WILL INCREASE LATE THIS MORNING AND
BECOME THE STRONGEST THIS AFTERNOON INTO EARLY EVENING.

COZ002-005>008-011-020-021-UTZ022-027-029-201900-
/O.NEW.KGJT.WI.Y.0008.071020T1800Z-071021T0200Z/
CENTRAL YAMPA RIVER BASIN-UPPER YAMPA RIVER BASIN-GRAND VALLEY-
DEBEQUE TO SILT CORRIDOR-CENTRAL COLORADO RIVER BASIN-
CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN-
PARADOX VALLEY/LOWER DOLORES RIVER-
FOUR CORNERS/UPPER DOLORES RIVER-SOUTHEAST UTAH-ARCHES/GRAND FLAT-
CANYONLANDS/NATURAL BRIDGES-
INCLUDING THE CITIES OF...CRAIG...HAYDEN...MEEKER...
STEAMBOAT SPRINGS AND VICINITY...GRAND JUNCTION...FRUITA...
PALISADE...RIFLE...SILT...PARACHUTE...MESA...GLENWOOD SPRINGS...
EAGLE...CARBONDALE...CEDAREDGE...DELTA...HOTCHKISS...MONTROSE...
GATEWAY...NUCLA...CORTEZ...DOVE CREEK...MANCOS...BLANDING...
BLUFF...MEXICAN HAT...MOAB...CASTLE VALLEY...THOMPSON SPRINGS
456 AM MDT SAT OCT 20 2007

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING. 

SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS UP TO 50
MPH ACROSS THE ADVISORY AREA THIS AFTERNOON. WINDS WILL SHIFT TO
THE WEST AND NORTHWEST LATE THIS AFTERNOON AND EARLY EVENING
BEFORE DECREASING. MOTORISTS SHOULD BE ALERT FOR SUDDEN STRONG
WIND GUSTS AND POSSIBLE REDUCTIONS IN VISIBILITY DUE TO BLOWING
DUST.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
3 follow-up statements
000 
WWUS75 KGJT 201746
NPWGJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1146 AM MDT SAT OCT 20 2007

...STRONG SOUTHWEST WINDS AHEAD OF COLD FRONT THIS AFTERNOON...

.A STRONG PACIFIC STORM SYSTEM WILL MOVE SOUTHEAST ACROSS EASTERN
UTAH AND WESTERN COLORADO LATE THIS AFTERNOON AND TONIGHT. WINDS
AHEAD OF THE ASSOCIATED COLD FRONT WILL CONTINUE TO INCREASE
THROUGH THIS AFTERNOON...PEAKING BY EARLY THIS EVENING. 

COZ002-005>008-011-020-021-UTZ022-027-029-210200-
/O.CON.KGJT.WI.Y.0008.071020T1800Z-071021T0200Z/
CENTRAL YAMPA RIVER BASIN-UPPER YAMPA RIVER BASIN-GRAND VALLEY-
DEBEQUE TO SILT CORRIDOR-CENTRAL COLORADO RIVER BASIN-
CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN-
PARADOX VALLEY/LOWER DOLORES RIVER-
FOUR CORNERS/UPPER DOLORES RIVER-SOUTHEAST UTAH-ARCHES/GRAND FLAT-
CANYONLANDS/NATURAL BRIDGES-
INCLUDING THE CITIES OF...CRAIG...HAYDEN...MEEKER...
STEAMBOAT SPRINGS AND VICINITY...GRAND JUNCTION...FRUITA...
PALISADE...RIFLE...SILT...PARACHUTE...MESA...GLENWOOD SPRINGS...
EAGLE...CARBONDALE...CEDAREDGE...DELTA...HOTCHKISS...MONTROSE...
GATEWAY...NUCLA...CORTEZ...DOVE CREEK...MANCOS...BLANDING...
BLUFF...MEXICAN HAT...MOAB...CASTLE VALLEY...THOMPSON SPRINGS
1146 AM MDT SAT OCT 20 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS UP TO
50 MPH ACROSS THE ADVISORY AREA THIS AFTERNOON. WINDS WILL SHIFT
TO THE WEST AND NORTHWEST LATE THIS AFTERNOON AND EARLY EVENING
BEFORE DECREASING. MOTORISTS SHOULD BE ALERT FOR SUDDEN STRONG
WIND GUSTS AND POSSIBLE REDUCTIONS IN VISIBILITY DUE TO BLOWING
DUST.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TGJT
000 
WWUS75 KGJT 202053
NPWGJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
253 PM MDT SAT OCT 20 2007

...STRONG SOUTHWEST WINDS AHEAD OF COLD FRONT THROUGH EARLY THIS
EVENING...

.A STRONG PACIFIC STORM SYSTEM WILL MOVE SOUTHEAST ACROSS EASTERN
UTAH AND WESTERN COLORADO LATE THIS AFTERNOON AND EVENING. STRONG
SOUTHWEST WINDS WILL CONTINUE TO BLOW OUT AHEAD OF THE COLD FRONT
THROUGH EARLY THIS EVENING. 

COZ002-005>008-011-020-021-UTZ022-027-029-210200-
/O.CON.KGJT.WI.Y.0008.000000T0000Z-071021T0200Z/
CENTRAL YAMPA RIVER BASIN-UPPER YAMPA RIVER BASIN-GRAND VALLEY-
DEBEQUE TO SILT CORRIDOR-CENTRAL COLORADO RIVER BASIN-
CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN-
PARADOX VALLEY/LOWER DOLORES RIVER-
FOUR CORNERS/UPPER DOLORES RIVER-SOUTHEAST UTAH-ARCHES/GRAND FLAT-
CANYONLANDS/NATURAL BRIDGES-
INCLUDING THE CITIES OF...CRAIG...HAYDEN...MEEKER...
STEAMBOAT SPRINGS AND VICINITY...GRAND JUNCTION...FRUITA...
PALISADE...RIFLE...SILT...PARACHUTE...MESA...GLENWOOD SPRINGS...
EAGLE...CARBONDALE...CEDAREDGE...DELTA...HOTCHKISS...MONTROSE...
GATEWAY...NUCLA...CORTEZ...DOVE CREEK...MANCOS...BLANDING...
BLUFF...MEXICAN HAT...MOAB...CASTLE VALLEY...THOMPSON SPRINGS
253 PM MDT SAT OCT 20 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

SOUTHWEST WINDS FROM 20 TO 30 MPH WITH GUSTS UP TO 50 MPH WILL
CONTINUE THROUGH EARLY THIS EVENING. WINDS WILL SHIFT TO THE WEST
AND NORTHWEST LATE THIS AFTERNOON AND EARLY EVENING BEFORE
DECREASING. MOTORISTS SHOULD BE ALERT FOR SUDDEN STRONG WIND GUSTS
AND POSSIBLE REDUCTIONS IN VISIBILITY DUE TO BLOWING DUST.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TGJT
000 
WWUS75 KGJT 210202
NPWGJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
802 PM MDT SAT OCT 20 2007

COZ002-005>008-011-020-021-UTZ022-027-029-210315-
/O.EXP.KGJT.WI.Y.0008.000000T0000Z-071021T0200Z/
CENTRAL YAMPA RIVER BASIN-UPPER YAMPA RIVER BASIN-GRAND VALLEY-
DEBEQUE TO SILT CORRIDOR-CENTRAL COLORADO RIVER BASIN-
CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN-
PARADOX VALLEY/LOWER DOLORES RIVER-
FOUR CORNERS/UPPER DOLORES RIVER-SOUTHEAST UTAH-ARCHES/GRAND FLAT-
CANYONLANDS/NATURAL BRIDGES-
INCLUDING THE CITIES OF...CRAIG...HAYDEN...MEEKER...
STEAMBOAT SPRINGS AND VICINITY...GRAND JUNCTION...FRUITA...
PALISADE...RIFLE...SILT...PARACHUTE...MESA...GLENWOOD SPRINGS...
EAGLE...CARBONDALE...CEDAREDGE...DELTA...HOTCHKISS...MONTROSE...
GATEWAY...NUCLA...CORTEZ...DOVE CREEK...MANCOS...BLANDING...
BLUFF...MEXICAN HAT...MOAB...CASTLE VALLEY...THOMPSON SPRINGS
802 PM MDT SAT OCT 20 2007

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

THE WIND ADVISORY FOR SOUTHEAST UTAH AND THE LOWER ELEVATIONS OF 
SOUTHWEST COLORADO...THE I-70 CORRIDOR...AND THE CENTRAL AND UPPER 
YAMPA RIVER BASIN HAS BEEN ALLOWED TO EXPIRE. WINDS WILL REMAIN 
BREEZY AHEAD AND JUST BEHIND THE COLD FRONT WHICH WAS MOVING 
SOUTHEASTWARD ACROSS THE REGION...BUT WILL REMAIN BELOW ADVISORY 
CRITERIA. HOWEVER...LOCALIZED STRONG WIND GUSTS ARE POSSIBLE IN THE 
VICINITY OF THUNDERSTORMS THIS EVENING.

$$

NL

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Junction, CO wrote its last area forecast discussion before this wind advisory went out at Oct 20, 4:43 AM MDT, 13 minutes earlier.

Area forecast discussion, Oct 20, 4:43 AM MDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
443 AM MDT SAT OCT 20 2007

...WINTER STORM TO AFFECT THE AREA THIS WEEKEND...

.SHORT TERM (TODAY THROUGH SUNDAY NIGHT)...
GOOD OVERALL MODEL AGREEMENT THROUGH THE WEEKEND WITH A SIGNIFICANT
STORM SYSTEM POISED TO AFFECT THE AREA. STRENGTHENING SOUTHWEST
GRADIENT FLOW WILL TAKE PLACE TODAY AHEAD OF A COLD PACIFIC TROUGH
AND ASSOCIATED COLD FRONT. THE FRONT CURRENTLY STRETCHES FROM
CENTRAL WYOMING TO NORTHERN UTAH AND NEVADA...AND WILL MOVE INTO THE
EASTERN UINTA BASIN AND FAR NORTHWEST COLORADO AROUND NOON TODAY. BY
6PM TODAY THE FRONT IS PROGGED FROM VAIL TO GRAND JUNCTION TO LAKE
POWELL AND THEN MOVES SOUTH OF DURANGO BY MIDNIGHT TONIGHT. STRONG
GUSTY WINDS EXPECTED ALONG AND AHEAD OF THE COLD FRONT THIS AFTERNOON
AND HAVE HOISTED A WIND ADVISORY FOR MUCH OF THE LOWER ELEVATIONS OF
COLORADO AND SOUTHEAST UTAH.

THE BULK OF THE PRECIPITATION WILL BE ALONG AND BEHIND THE FRONT
WHEN STRONG COLD AIR ADVECTION KICKS IN. EASTERN UINTA MOUNTAINS WILL
START TO SEE ACCUMULATING SNOW THIS AFTERNOON. ACCUMULATING SNOW WILL
HOLD OFF ACROSS MOST OF THE WESTERN COLORADO MOUNTAINS UNTIL LATE
AFTERNOON AND THIS EVENING. OROGRAPHIC FORCING COMBINED WITH GOOD
DYNAMICS AND POTENTIAL FOR SOME CONVECTION SEEMED TO BE ENOUGH TO
UPGRADE THE WINTER STORM WATCH TO A WARNING FOR THE CENTRAL AND
NORTHERN MOUNTAINS OF WESTERN COLORADO NEAR THE CONTINENTAL DIVIDE.
HOISTED SNOW AND BLOWING SNOW ADVISORIES FOR THE EASTERN UINTAS...
GRAND MESA AND NORTHWEST SAN JUAN MOUNTAINS. IT MAY BE A STRETCH TO
REACH THE 12 INCH WARNING AMOUNTS IN SOME AREAS BUT IT IS FAIRLY
EARLY IN THE SEASON AND LOTS OF PEOPLE ARE OUT IN THE WILDERNESS THIS
TIME OF YEAR SO A WARNING AND HEIGHTENED AWARENESS SEEMS
APPROPRIATE.

SNOW WILL CONTINUE ACROSS THE COLORADO MOUNTAINS SUNDAY MORNING AND
GRADUALLY TAPER OFF THROUGH SUNDAY AFTERNOON. LIGHT SNOW
ACCUMULATIONS WILL OCCUR IN THE SOME OF THE HIGHER VALLEYS TONIGHT
INTO SUNDAY AND WOULDNT BE SURPRISED TO SEE SOME LOCAL ADVISORY
AMOUNTS ACROSS THE CENTRAL YAMPA RIVER BASIN AND AROUND EAGLE.
MAINLY DRY CONDITIONS EXPECTED SUNDAY NIGHT WITH A FEW SHOWERS
LINGER ALONG THE CONTINENTAL DIVIDE.

THIS LOOKS LIKE THE COLDEST AIR OF THE SEASON SO FAR WITH 700MB
TEMPERATURES AROUND MINUS 10 CELSIUS AROUND DAYBREAK SUNDAY AND
AROUND MINUS 28 AT 500MB. LOOKS LIKE WE HAVE A GOOD SHOT AT A
KILLING FREEZE FOR ALL THE LOWER VALLEYS SUNDAY NIGHT.

.LONG TERM...MONDAY THROUGH FRIDAY NIGHT...
THE AXIS OF THE STORM SYSTEM IS OVER THE EASTERN PLAINS BY EARLY
MONDAY LEAVING NORTHERLY FLOW ALOFT OVER WESTERN COLORADO AND
EASTERN UTAH. THE EC AND THE GFS ARE IN FAIRLY GOOD AGREEMENT ON
THE TIMING WITH SLIGHT POSITIONAL DIFFERENCES. GFS INDICATES THAT A
FEW SNOW SHOWERS COULD LINGER OVER THE NORTHERN MTNS OF CO INTO EARLY
MONDAY MORNING SO TRENDED THE FORECAST IN THAT DIRECTION. STRONG JET
OVERHEAD OF 135 KTS TO 140 KTS AT 250 MB CONTINUE THROUGH MID DAY AS
WARMER AIR MOVES IN FROM THE WEST WITH 700 MB TEMPS WARMING FROM
NEG 14 OR 15 DEGREES TO NEG 8 DEGREES BY LATE AFTERNOON/EVENING. ALSO
KEPT THE COOLER TREND IN MAX TEMPS FOR MONDAY AND EVEN BUMPED THEM
DOWNWARD SLIGHTLY.

A RIDGE BUILDS OVER THE SOUTHWESTERN UNITED STATES AS THE CUTOFF LOW
SLOWLY...EVER SO SLOWLY MOVES EAST OVER THE PLAINS STATES. WESTERN
CO AND EASTERN UT REMAIN UNDER NORTHERLY FLOW BETWEEN THE LOW AND
HIGH THROUGH MID WEEK. THE RIDGE RETROGRADES TO THE WEST AND LEAVES
A TRANSIENT SHORT WAVE RIDGE TO MOVE OVERHEAD LATER IN THE WEEK FROM
THU INTO FRI. KEPT THE DRY TREND AND THE GRADUAL WARMING THROUGH
THE EXTENDED.

&&

.AVIATION...
STRONG GUSTY SOUTHWEST WINDS WILL LIKELY PRODUCE SOME LOW LEVEL WIND
SHEAR TODAY...ESPECIALLY THIS AFTERNOON. DEVELOPING SHOWERS AND
AREAS OF SNOW OVER NORTHEAST UTAH MOUNTAINS WILL PRODUCE SOME MVFR
TO IFR CONDITIONS BY LATE MORNING. MVFR TO IFR CAN BE EXPECTED ALONG
AND BEHIND THE FRONT IN RAIN AND SNOW SHOWERS AND LOW CIGS...
ESPECIALLY LATE THIS AFTERNOON THROUGH TONIGHT OVER THE MOUNTAINS.

&&

.GJT WATCHES/WARNINGS/ADVISORIES...
.CO...WINTER STORM WARNING TONIGHT AND SUNDAY FOR MUCH OF THE
      NORTHERN AND CENTRAL MOUNTAINS...ZONES 4/10/12/13.
      SNOW AND BLOWING SNOW ADVISORY TONIGHT AND SUNDAY FOR ZONES
      9 AND 18.
      WIND ADVISORY FROM NOON UNTIL 8 PM THIS EVENING FOR ZONES
      2/5/6/7/8/11/20/21.
.UT...SNOW AND BLOWING SNOW ADVISORY FROM NOON TODAY UNTIL 6 AM
      SUNDAY FOR THE EASTERN UINTA MOUNTAINS...ZONE 23.
      WIND ADVISORY FROM NOON UNTIL 8 PM THIS EVENING FOR ZONES
      27/29/22.

SHORT TERM...TAL
LONG TERM....AS
AVIATION.....TAL
Hazardous weather outlook, Oct 19, 3:13 PM MDT, 13 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
313 PM MDT FRI OCT 19 2007

...WINTER STORM WATCH FOR THE EASTERN UINTA MOUNTAINS AND MOST
WESTERN COLORADO MOUNTAINS LATE SATURDAY THROUGH SUNDAY AFTERNOON...

COZ001>014-017>023-UTZ022>025-027>029-201145-
ANIMAS RIVER BASIN-ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES-
CENTRAL COLORADO RIVER BASIN-
CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN-
CENTRAL YAMPA RIVER BASIN-DEBEQUE TO SILT CORRIDOR-
EASTERN UINTA BASIN-EASTERN UINTA MOUNTAINS-
ELKHEAD AND PARK MOUNTAINS-FLAT TOPS-
FOUR CORNERS/UPPER DOLORES RIVER-
GORE AND ELK MOUNTAINS/CENTRAL MOUNTAINS-GRAND AND BATTLEMENT MESAS-
GRAND VALLEY-LA SAL AND ABAJO MOUNTAINS-LOWER YAMPA RIVER BASIN-
NORTHWEST SAN JUAN MOUNTAINS-PARADOX VALLEY/LOWER DOLORES RIVER-
ROAN AND TAVAPUTS PLATEAUS-SAN JUAN RIVER BASIN-SOUTHEAST UTAH-
SOUTHWEST SAN JUAN MOUNTAINS-TAVAPUTS PLATEAU-
UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-UPPER GUNNISON RIVER VALLEY-
UPPER YAMPA RIVER BASIN-WEST ELK AND SAWATCH MOUNTAINS-
313 PM MDT FRI OCT 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN COLORADO AND EASTERN
UTAH.

.DAY ONE...TODAY AND TONIGHT

SIGNIFICANT WEATHER IS NOT EXPECTED TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A STRONG COLD FRONT WILL MOVE ACROSS THE AREA SATURDAY AND SATURDAY
NIGHT. STRONG AND GUSTY SOUTHWEST WINDS WILL OCCUR ALONG AND AHEAD OF
THE FRONT. SIGNIFICANT SNOWFALL IS EXPECTED ACROSS THE MOUNTAINS OF
NORTHEAST UTAH AND WESTERN COLORADO FROM LATE SATURDAY INTO SUNDAY...
WITH WINTER STORM WATCH ISSUED FOR THESE AREAS. THE HEAVIEST SNOWFALL
WILL OCCUR ACROSS THE CENTRAL AND NORTHERN MOUNTAINS OF WESTERN
COLORADO SATURDAY NIGHT WHERE ACCUMULATIONS UP TO ONE FOOT ARE
POSSIBLE. SNOW AND BLOWING SNOW WILL MAY MAKE TRAVEL DIFFICULT IN THE
MOUNTAINS SATURDAY NIGHT INTO SUNDAY MORNING...INCLUDING OVER VAIL
PASS AND RABBIT EARS PASS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

JAD

The office that day

Everything else NWS Grand Junction, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 20, 5:15 AM MDTSnow and Blowing Snow AdvisoryGJTDelta, Garfield, Gunnison, Hinsdale, Mesa, Montrose and 2 more34 hr
Oct 20, 5:15 AM MDTWinter Storm WarningGJTDelta, Eagle, Garfield, Gunnison, Moffat, Montrose and 3 more34 hr
Oct 20, 3:02 PM MDTSnow AdvisoryGJTEagle, Garfield, Moffat, Pitkin, Rio Blanco, Routt21 hr

Nearby

Wind Advisories in Colorado, 2007Wind Advisories in Utah, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.